# SDR AALA20160907012

- Difficulty date: August 29, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 78,732 hours, 41,517 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 7964123522
- Condition: Faulty
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO TRANSFER FUEL FROM CENTER TANK AND FORWARD BOOST PUMP CIRCUIT BREAKER WAS FOUND TRIPPED.  EMERGENCY WAS NOT DECLARED. UNEVENTFUL LANDING.  REMOVED AND REPLACED CENTER FUEL TANK AFT BOOST PUMP HARNESS IAW AMM 28-20-07-201, OPS CHECKED GOOD.
